# SDR HYIA20141017027

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DOOR REINFORCEMENT BETWEEN FRAMES 45 & 46.  DURING INSPECTION CORROSION WAS FOUND AROUND THE DOOR BETWEEN FRAME 45 & 46 BETWEEN STRINGER 17 LT & 18 LT & STRINGER 17 RT & 18 RT.  THE SURFACE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREA.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINE THAT THE PART WAS FREE OF DEFECTS IAW EO ATR-53-40-2014.
